# SDR 99FDEA00405

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 543, CRACK IN BELLFRAME BS 822 AT STR 5R.  CUT OUT CRACKED AREA AND INSTALL .090 DOUBLER ALL PER 53-10-4 FIG 2.
